MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY NEPHROMAX¿; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC - GALWAY NEPHROMAX¿; CATHETER, NEPHROSTOMY
Model Number M0062101440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a nephromax dilatation balloon was used in the right kidney during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2017.According to the complainant, during the inflation, the balloon burst.There were no pieces of the balloon that detached inside the patient.The procedure was completed with another nephromax dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
NEPHROMAX¿
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6812783
Report Number3005099803-2017-02514
Device Sequence Number19082460
Product Code LJE
UDI-Device Identifier08714729826507
UDI-Public(01)08714729826507(17)20190817(10)19608550
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K952968
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2019
Device Model NumberM0062101440
Device Catalogue Number210-144
Device Lot Number19608550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1